Journal of the Mathematical Society of Japan

On the Stability of the linear Transformation in Banach Spaces.

Tosio AOKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 2, Number 1-2 (1950), 64-66.

Dates
First available: 25 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1261735234

Digital Object Identifier
doi:10.2969/jmsj/00210064

Mathematical Reviews number (MathSciNet)
MR0040580

Zentralblatt MATH identifier
0040.35501

Subjects
Primary: 46.3X

Citation

AOKI, Tosio. On the Stability of the linear Transformation in Banach Spaces. Journal of the Mathematical Society of Japan 2 (1950), no. 1-2, 64--66. doi:10.2969/jmsj/00210064. http://projecteuclid.org/euclid.jmsj/1261735234.


Export citation